# SDR FDEA202008141886

- Difficulty date: August 14, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE  HOLE BORE FOUND CORROSION.  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND E.A. # 1-5750-150749 C PART 3 STEP 2A AND STEP 2B, TITLE: WINGS FLIGHT  SURFACES- RT WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57503419 FOR WORK DETAILS.
